# SDR SWAA091246

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 52,643 hours, 44,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING NR 1 L/E SLAT DELAMINATED AT LOWER SKIN.  REPAIRED SLAT PER SRM.
